Yeah, pantagruelic breakfast first thing in the morning, and then walk the dog for an hour whilst the nausea passes. Eeeeeewwwww.... I didn´t get nausea with the evening pill but the morning pill was horrendous, no matter what I ate or didn´t eat.
The first week or so was really tough. I had to smoke for the first few days, and I can see why: every day the cigarettes made me more and more ill. If at first I kept my normal smoking routine, although i didn´t get the nicotine "kick", out of habit, I soon started cutting down because I couldn´t physically stand the cigarettes. But you have to smoke for between one and two weeks as per the prescription. One day I run out of cigarettes and thought about going out to buy a pack, and just the mere thought of cigarettes, just the mental visión of the packet, made me ill. I thought that since I was still within the first two weeks I would just not smoke and see how it went, and if I really had cravings I would resume my smoking until the end of the quitting period.
I felt great. I didn´t even think of smoking, which was odd as it was still the first week or so. Still the morning nausea so I decided, unilaterally, to cut the dose back to half a pill in the morning and half a pill in the evening. And after a couple of days I´m out with Friends, craving like mad and losing my mind so "bang" Had a cigarette. And got violently ill. OMG so sick I had to go home. That would teach me.
That was it. Never again. I went back to full dose as prescribed. Until now.
I can see why people stop taking Champix because of the nausea. It is debilitating. But when that is the case instead of thinking "this pill makes me ill I will stop taking it and carry on/resume smoking" they should give themselves a chance "this pill makes me ill so I will quit smoking asap so that I can stop taking it asap too - or just go cold turkey",